On the structure of the set of perfect equilibria in bimatrix games

P.E.M. Borm, M.J.M. Jansen, J.A.M. Potters, S.H. Tijs

Research output: Contribution to journalArticleScientificpeer-review

13 Citations (Scopus)
225 Downloads (Pure)
Original languageEnglish
Pages (from-to)17-20
Number of pages4
JournalOR Spektrum
Volume15
Publication statusPublished - 1993

Cite this

Borm, P. E. M., Jansen, M. J. M., Potters, J. A. M., & Tijs, S. H. (1993). On the structure of the set of perfect equilibria in bimatrix games. OR Spektrum, 15, 17-20.